# SDR DALA2023081706699

- Difficulty date: September 2, 2022
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DAMAGE NOTED NEAR L1 DOOR. CORRECTIVE ACTION: SUMMARY: DAMAGE NOTED NEAR L1 DOOR WAS REPAIRED PER ER/A 602039 -14, REVISION A. SECTION III. (9037808)
